Regularized distributions and entropic stability of Cramer's characterization of the normal law

Bobkov SG, Chistyakov GP, Götze F (2016)
STOCHASTIC PROCESSES AND THEIR APPLICATIONS 126(12): 3865-3887.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor/in
; ;
Abstract / Bemerkung
For regularized distributions we establish stability of the characterization of the normal law in Cramer's theorem with respect to the total variation norm and the entropic distance. As part of the argument, Sapogov-type theorems are refined for random variables with finite second moment. (C) 2016 Elsevier B.V. All rights reserved.
Stichworte
Cramer's theorem; Normal characterization; Stability problems
Erscheinungsjahr
2016
Zeitschriftentitel
STOCHASTIC PROCESSES AND THEIR APPLICATIONS
Band
126
Ausgabe
12
Seite(n)
3865-3887
ISSN
0304-4149
eISSN
1879-209X
Page URI
https://pub.uni-bielefeld.de/record/2907426

Zitieren

Bobkov SG, Chistyakov GP, Götze F. Regularized distributions and entropic stability of Cramer's characterization of the normal law. STOCHASTIC PROCESSES AND THEIR APPLICATIONS. 2016;126(12):3865-3887.
Bobkov, S. G., Chistyakov, G. P., & Götze, F. (2016). Regularized distributions and entropic stability of Cramer's characterization of the normal law. STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 126(12), 3865-3887. doi:10.1016/j.spa.2016.04.010
Bobkov, S. G., Chistyakov, G. P., and Götze, F. (2016). Regularized distributions and entropic stability of Cramer's characterization of the normal law. STOCHASTIC PROCESSES AND THEIR APPLICATIONS 126, 3865-3887.
Bobkov, S.G., Chistyakov, G.P., & Götze, F., 2016. Regularized distributions and entropic stability of Cramer's characterization of the normal law. STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 126(12), p 3865-3887.
S.G. Bobkov, G.P. Chistyakov, and F. Götze, “Regularized distributions and entropic stability of Cramer's characterization of the normal law”, STOCHASTIC PROCESSES AND THEIR APPLICATIONS, vol. 126, 2016, pp. 3865-3887.
Bobkov, S.G., Chistyakov, G.P., Götze, F.: Regularized distributions and entropic stability of Cramer's characterization of the normal law. STOCHASTIC PROCESSES AND THEIR APPLICATIONS. 126, 3865-3887 (2016).
Bobkov, S. G., Chistyakov, G. P., and Götze, Friedrich. “Regularized distributions and entropic stability of Cramer's characterization of the normal law”. STOCHASTIC PROCESSES AND THEIR APPLICATIONS 126.12 (2016): 3865-3887.